Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bleeding from penis, blood in urine. On low potassium diet. Is it kidney issue?

My husband has been bleeding from his penis for several (10 years) years we talking about bright red blood when he pees he now has high levels of potassium and has been told by his va doctor to get in low potassium diet; What type of kidney problem could he have? He does not have cancer ..what tests are best at diagnosing his problem, should he go to the er cause I don t want him to have a heart attack cause of his high potassium and the va takes forever to schedule him a visit v
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
I suggest your husband must immediately get in touch with a Nephrologist & undergo a thorough check up.I feel he has already developed chronic kidney disease on account of Chronic glomerulunephritis.
I re-emphasise that you must not delay consulting a Nephrologist
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor